Itchy Body, Shortness Of Breath After Taking Antibiotics?
Good afternoon ..
Hello Imam, thank you for asking at HealthReplies.com.
Allergies can be caused by a number of things, but food and drugs are a cause that often triggers allergies.
Drug allergies can occur when taking drugs for the first time or even drugs that have never previously caused allergies. Some classes of drugs that can cause allergies are:
Antibiotics such as penicillin (amoxicilin) Pain relievers such as aspirin Chemotherapy drugs Autoimmune drugs Allergies occur with symptoms such as red rashes on the skin accompanied by itching, nausea, vomiting, fever, weakening or faster pulse, shortness of breath, until unconsciousness self. For this reason it is important to take precautions by avoiding drugs that have been known to cause allergies and informing doctors of the history of allergies of certain drugs.
If complaints of shortness of breath and difficulty breathing, the heart beats fast, so that a decrease in consciousness immediately see a doctor to get treatment.
So, hopefully useful.